# SDR NSVA2009030

- Difficulty date: May 27, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: N184CJ
- Aircraft time: 37,492 hours, 44,359 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT TORQUE INDICATION WAS AT 0 PERCENT ON APPLYING POWER ON TAKEOFF ROLL IN TAKEOFF CONFIG.  ALL OTHER PARAMETERS NORMAL.  REMOVED AND REPLACED THE BLUE HARNESS, OPS CHECK GOOD.
